# SDR QXEA9901371

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Nr 1
- Part time: 21,552 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - HAZE APPEARED IN THE CABIN WITH NO SMOKE ODOR.  IT SEEMED TO SUBSIDE AFTER TURNING OFF NR 1 BLEED.  MAINTENANCE REPLACED O-RINGS ON THE NR 1 LP PROBE AND SHIMMED, THE NR 1 P2 VALVE TO 4 SPACERS.  DURING GROUND RUN, INSPECTED OIL BREATHER, NO HELP.  AIRCRAFT FERRIED FROM SEA TO PDX FOR REPAIRS.  IN PDX, REPLACED NR 1 ENGINE.  GROUND RUN AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  AWITING TEARDOWN ANALYSIS OF REMOVED ENGINE.
